# SDR MALA010588

- Difficulty date: July 11, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FOUND RT NACELLE I/B SIDE WHERE FILLET PANEL INTERSECTS IS CHAFED.  MAINTENANCE INSTALLED REPAIR ON I/B SKIN OF RT NACELLE IN I/B WING FAIRING CHAFED AREA.
